# SDR HEEA955543

- Difficulty date: August 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911TL
- Make and model: Bolkms BK117B1
- Aircraft serial: 7198
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transducer
- Part number: 1176415203
- Condition: Malfunction
- Location: Fuel Qty
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSDUCER CAUSING FUEL GAUGE NEEDLE TO STICK AT ZERO.
